# SDR IPXA10161000

- Difficulty date: July 1, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,096 hours, 3,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Separated
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FLOOR PANEL 221FG AFT UNDERNEATH CORNER HAS SEPARATING SKIN.  REPAIRED MAIN CARGO FLOOR PANEL 221FG IAW EO A300-5320-38221-B.
